Alert archive / Florida / Tornado Warnings in 2023
Tornado Warning 91, NWS Tallahassee, FL
NWS Tallahassee, FL issued this tornado warning at Jun 16, 2023, 2:15 AM EDT for Taylor County, Florida. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2023, 2:15 AM EDT (06:15 UTC)
- Expired
- Jun 16, 2023, 2:45 AM EDT
- In force
- 30 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Taylor County, FL
The radar
The Tallahassee radar (KTLH), 58 km from the middle of the area, began a volume at 06:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 6.3 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 37 J/kg
- Mixed-layer CIN
- -352 J/kg
- Mixed-layer LCL
- 1316 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 204 m²/s²
- 0-3 km storm-relative helicity
- 419 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
549
WFUS52 KTAE 160615
TORTAE
FLC123-160645-
/O.NEW.KTAE.TO.W.0091.230616T0615Z-230616T0645Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
215 AM EDT Fri Jun 16 2023
The National Weather Service in Tallahassee has issued a
* Tornado Warning for...
Northwestern Taylor County in Big Bend of Florida...
* Until 245 AM EDT.
* At 215 AM EDT, a severe thunderstorm capable of producing a tornado
was located 19 miles east of St. Marks, moving northeast at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
northwestern Taylor County, including the following locations...
Econfina.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3003 8391 3007 8395 3022 8379 3007 8365
TIME...MOT...LOC 0615Z 236DEG 18KT 3007 8390
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
01-GONZALEZ2 follow-up statements
998
WWUS52 KTAE 160622
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
222 AM EDT Fri Jun 16 2023
FLC123-160645-
/O.CON.KTAE.TO.W.0091.000000T0000Z-230616T0645Z/
Taylor FL-
222 AM EDT Fri Jun 16 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 AM EDT FOR
NORTHWESTERN TAYLOR COUNTY...
At 222 AM EDT, a confirmed tornado was located 17 miles west of
Perry, moving northeast at 20 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Econfina.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3003 8391 3007 8395 3022 8379 3007 8365
TIME...MOT...LOC 0622Z 236DEG 18KT 3009 8386
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
01-GONZALEZ604
WWUS52 KTAE 160633
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
233 AM EDT Fri Jun 16 2023
FLC123-160645-
/O.CON.KTAE.TO.W.0091.000000T0000Z-230616T0645Z/
Taylor FL-
233 AM EDT Fri Jun 16 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 AM EDT FOR
NORTHWESTERN TAYLOR COUNTY...
At 233 AM EDT, a confirmed tornado was located 13 miles west of
Perry, moving northeast at 20 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Econfina.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3004 8383 3010 8392 3022 8379 3007 8365
TIME...MOT...LOC 0633Z 236DEG 18KT 3012 8380
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
01-GONZALEZWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Jun 16, 1:21 AM EDT, 54 minutes earlier.
Area forecast discussion, Jun 16, 1:21 AM EDT, 54 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
121 AM EDT Fri Jun 16 2023
...New AVIATION...
.NEAR TERM...
(Through Friday)
Issued at 329 PM EDT Thu Jun 15 2023
There are 2 separate areas of concern this evening. Over southern
Georgia and the eastern Big Bend, heavy rainfall has caused
widespread flooding, and training cells are expected to continue for
at least the next few hours. Meanwhile, off to our northwest, strong
to severe thunderstorms (and a flash flood threat) will move east-
southeast into the forecast area through the afternoon and evening.
All modes of severe weather remain possible. We should see most
storms taper off after midnight, though some storms will remain
possible generally south of I-10 during the overnight hours. The
severe threat should also decrease overnight, but we couldn't rule
out an isolated strong to severe storm. Lows will be in the 70s.
For Friday, we remain in this active pattern again as another
shortwave dives southwestward toward the forecast area. Timing of
storms is a bit uncertain, but we could have one round move through
during the morning and another later in the afternoon. Yet again,
damaging winds and large hail are possible in the strong to severe
storms. An isolated tornado or two cannot be ruled out. Heavy
rainfall is also possible, but more discussion on that is in the
Hydrology section below. Highs, should we get enough sunshine, will
be in the upper 80s to lower 90s.
&&
.SHORT TERM...
(Friday night through Saturday night)
Issued at 329 PM EDT Thu Jun 15 2023
Elevated northwesterly mid-level flow will continue into Saturday,
especially across the western half of the area, with 40-50kt at
500mb. With the quasi-stationary frontal boundary remaining
largely in place as well, a continuation of the current stormy
pattern will remain favored. While the exact timing and evolution
of the convection on any particular day is difficult to pin down,
conditions will once again support the potential for severe storms
and excessive rainfall, with the potential for additional flash
flooding as soils continue to become more saturated.
&&
.LONG TERM...
(Sunday through Wednesday)
Issued at 329 PM EDT Thu Jun 15 2023
Strong mid-level flow will continue across the area through Sunday
before gradually weakening by early next week. However, the flow
will still remain cyclonic as a trough remains in place across the
eastern CONUS. So, the continuous severe threat should begin to
wane, replace by a more typical wet and active summertime pattern.
However, through Sunday, with that elevated flow, periodic clusters
of severe storms will continue to be a concern, along with areas
of flooding due to the increasingly saturated soils.
&&
.AVIATION...
(06Z TAFS)
Issued at 118 AM EDT Fri Jun 16 2023
Convection overnight will remain closer to the coast and will
impact ECP/TLH with VCTS. Further north, some MVFR/IFR flt
conditions will develop through DHN/ABY/VLD overnight and remain
through mid morning. During the day Friday, will be watching a
complex of convection from the west that may impact portions of
the region and bring strong winds and heavy rain. Some uncertainty
exists if it reaches our area or moves into the Gulf waters west
of our area. Will continue to watch trends and amend the TAFs as
necessary.
&&
.MARINE...
Issued at 329 PM EDT Thu Jun 15 2023
Unsettled conditions will continue over the waters for the next
several days as showers and thunderstorms continue to develop
inland and move offshore. Thunderstorms will be capable of strong
gusty winds, hail, waterspouts and frequent lightning. Otherwise,
generally southwest winds are expected with periods of exercise
caution conditions, especially within the nearshore waters.
&&
.FIRE WEATHER...
Issued at 329 PM EDT Thu Jun 15 2023
Rounds of showers and thunderstorms will continue across the area
for the next few days. Some of the storms may be strong to severe
each day. Fire weather concerns are minimal for the next few days.
&&
.HYDROLOGY...
Issued at 329 PM EDT Thu Jun 15 2023
Repeated rounds of thunderstorms have produced significant
rainfall totals across the forecast over the past several days.
Multi-day rainfall totals in parts of Southwest Georgia and
Southeast Alabama are in excess of 5 to 7 inches. Several more
inches of rain are possible over the next few days. As soils are
becoming saturated, flash flooding is becoming more of an issue,
especially across SW Georgia and portions of the Big Bend.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 71 88 71 91 / 60 80 20 60
Panama City 73 87 74 88 / 70 80 30 50
Dothan 69 87 70 88 / 50 50 20 50
Albany 68 88 69 90 / 40 40 20 40
Valdosta 69 88 69 91 / 40 60 20 50
Cross City 70 88 71 90 / 60 80 50 60
Apalachicola 74 85 75 87 / 70 90 40 60
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through this evening for FLZ007-009-011-016>019.
High Rip Current Risk until 8 AM EDT /7 AM CDT/ this morning for
FLZ108-112-114-115.
GA...Flood Watch through this evening for GAZ120>131-142>148-155>161.
AL...Flood Watch through this evening for ALZ065>069.
GM...None.
&&
NEAR TERM...Young
SHORT TERM...Camp
LONG TERM....Camp
AVIATION...Scholl
MARINE...Camp
FIRE WEATHER...Young
HYDROLOGY...CampIn the hours before
Local storm report, Jun 15, 10:35 PM EDT, 3 hours 40 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
1035 PM EDT Thu Jun 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1034 PM Non-Tstm Wnd Gst 3 SSW Eastpoint 29.71N 84.89W
06/15/2023 E42 MPH GMZ755 FL Mesonet
Measured 42 mph wind gust at the St. George
Island Bridge Weather Stem Mesonet.
&&
EBLocal storm report, Jun 15, 11:01 PM EDT, 3 hours 14 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
1101 PM EDT Thu Jun 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1038 PM Tstm Wnd Dmg 2 N Crawfordville 30.20N 84.37W
06/15/2023 Wakulla FL 911 Call Center
A tree was blown down near the intersection
of Ivan Church Road and Bridle Gate Dr.
&&Special weather statement, Jun 16, 12:28 AM EDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1228 AM EDT Fri Jun 16 2023
FLZ115-127-160515-
Coastal Wakulla FL-Coastal Franklin FL-
1228 AM EDT Fri Jun 16 2023
...A strong thunderstorm will impact portions of southeastern Wakulla
and northeastern Franklin Counties through 115 AM EDT...
At 1228 AM EDT, Doppler radar was tracking a strong thunderstorm 14
miles northeast of Carrabelle, moving east at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Alligator Point, Shell Point, Saint Teresa, Turkey Point, Bald Point,
Panacea-Wakulla Airport, Mcintyre, Liveoak Island, Curtis Mill and
Panacea.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2990 8459 3000 8456 3000 8455 3004 8452
3013 8408 3010 8407 3011 8405 3010 8404
3011 8404 3010 8403 3002 8403 3003 8406
2999 8426 2985 8429
TIME...MOT...LOC 0428Z 269DEG 29KT 2998 8447
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
01-GONZALEZSpecial weather statement, Jun 16, 12:58 AM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1258 AM EDT Fri Jun 16 2023
FLZ018-028-118-127-128-160530-
Inland Taylor FL-Coastal Wakulla FL-Coastal Jefferson FL-
Inland Jefferson FL-Coastal Taylor FL-
1258 AM EDT Fri Jun 16 2023
...A strong thunderstorm will impact portions of east central
Wakulla, southwestern Jefferson and northwestern Taylor Counties
through 130 AM EDT...
At 1257 AM EDT, Doppler radar was tracking a strong thunderstorm
near St. Marks, moving northeast at 20 mph. At 1245PM EDT, the
Apalachee Bay Panacea Channel L8 weatherflow station measured a wind
gust of 39 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Scanlon, Econfina, Goose Pasture, Hells Half Acre, Plum Orchard and
Port Leon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3011 8423 3019 8409 3019 8408 3020 8407
3027 8396 3021 8392 3020 8386 3012 8385
3007 8382 3001 8414
TIME...MOT...LOC 0457Z 242DEG 16KT 3011 8415
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
01-GONZALEZSpecial weather statement, Jun 16, 1:28 AM EDT, 47 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
128 AM EDT Fri Jun 16 2023
FLZ018-019-028-118-128-160615-
Inland Taylor FL-Coastal Jefferson FL-Inland Jefferson FL-Madison FL-
Coastal Taylor FL-
128 AM EDT Fri Jun 16 2023
...A strong thunderstorm will impact portions of southwestern
Jefferson, northern Taylor and southwestern Madison Counties through
215 AM EDT...
At 128 AM EDT, Doppler radar was tracking a strong thunderstorm 17
miles east of St. Marks, moving northeast at 35 mph.
HAZARD...Winds around 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Perry, Goose Pasture, Hells Half Acre, Iddo, Moseley Hall, Ebb,
Secotan, Boyd, Eridu, Cabbage Grove, Scanlon, Econfina, Lake Bird,
Sirmans and Shady Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3011 8347 3012 8402 3023 8403 3044 8365
3037 8347
TIME...MOT...LOC 0528Z 246DEG 32KT 3019 8392
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
01-GONZALEZSpecial weather statement, Jun 16, 2:11 AM EDT, 4 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
211 AM EDT Fri Jun 16 2023
FLZ028-128-160645-
Inland Taylor FL-Coastal Taylor FL-
211 AM EDT Fri Jun 16 2023
...A strong thunderstorm will impact portions of northwestern Taylor
County through 245 AM EDT...
At 211 AM EDT, Doppler radar was tracking a strong thunderstorm 18
miles west of Perry, moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Perry, Pinland, Scanlon, Econfina, Secotan, Boyd, Foley, Perry-Foley
Airport, Bucell Junction and Hampton Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2993 8381 3009 8398 3009 8400 3010 8401
3010 8399 3011 8398 3024 8360 3002 8349
TIME...MOT...LOC 0611Z 254DEG 20KT 3008 8388
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
01-GONZALEZThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 8:08 PM EDT | Special Marine Warning | TAE | 3 hr | |
| Jun 15, 8:33 PM EDT | Tornado Warning | TAE | Walton | 28 min |
| Jun 15, 9:14 PM EDT | Tornado Warning | TAE | Walton | 19 min |
| Jun 15, 9:48 PM EDT | Special Marine Warning | TAE | 87 min | |
| Jun 15, 9:48 PM EDT | Tornado Warning | TAE | Walton | 42 min |
| Jun 15, 10:36 PM EDT | Severe Thunderstorm Warning | TAE | Wakulla | 21 min |
| Jun 15, 11:10 PM EDT | Special Marine Warning | TAE | 2 hr | |
| Jun 16, 12:28 AM EDT | Special Weather Statement | TAE | Wakulla | 47 min |
| Jun 16, 12:58 AM EDT | Special Weather Statement | TAE | Jefferson | 32 min |
| Jun 16, 1:12 AM EDT | Special Marine Warning | TAE | 2 hr | |
| Jun 16, 1:28 AM EDT | Special Weather Statement | TAE | Jefferson | 47 min |
| Jun 16, 1:31 AM EDT | Special Marine Warning | TAE | 3 hr | |
| Jun 16, 1:42 AM EDT | Tornado Warning | TAE | Taylor | 13 min |
| Jun 16, 2:11 AM EDT | Special Weather Statement | TAE | Taylor | 34 min |
| Jun 16, 2:42 AM EDT | Tornado Warning | TAE | Taylor | 32 min |
| Jun 16, 3:04 AM EDT | Tornado Warning | TAE | Jefferson, Taylor | 26 min |
| Jun 16, 3:07 AM EDT | Tornado Warning | TAE | Jefferson, Taylor | 38 min |
| Jun 16, 3:27 AM EDT | Tornado Warning | TAE | Taylor | 33 min |
| Jun 16, 3:40 AM EDT | Tornado Warning | TAE | Taylor | 35 min |
| Jun 16, 3:50 AM EDT | Flash Flood Warning | TAE | Jefferson, Taylor | 3 hr |
| Jun 16, 3:54 AM EDT | Special Marine Warning | TAE | 66 min | |
| Jun 16, 4:01 AM EDT | Tornado Warning | TAE | Lafayette, Taylor | 29 min |
| Jun 16, 4:08 AM EDT | Tornado Warning | TAE | Lafayette, Taylor | 37 min |
| Jun 16, 4:22 AM EDT | Special Marine Warning | TAE | 113 min | |
| Jun 16, 4:33 AM EDT | Tornado Warning | TAE | Lafayette, Taylor | 42 min |
| Jun 16, 4:59 AM EDT | Flash Flood Warning | TAE | Lafayette | 3 hr |
| Jun 16, 5:00 AM EDT | Special Weather Statement | TAE | Madison | 45 min |
| Jun 16, 5:13 AM EDT | Severe Thunderstorm Warning | TAE | Dixie, Lafayette | 47 min |
| Jun 16, 5:27 AM EDT | Small Craft Advisory | TAE | 15 hr | |
| Jun 16, 5:53 AM EDT | Tornado Warning | TAE | Dixie, Lafayette | 37 min |
| Jun 16, 6:30 AM EDT | Tornado Warning | TAE | Dixie | 15 min |
| Jun 16, 7:47 AM EDT | Areal Flood Warning | TAE | Lafayette, Taylor | 3 hr |
| Jun 16, 10:04 AM EDT | Severe Thunderstorm Warning | TAE | Bay, Holmes, Walton, Washington | 56 min |
| Jun 16, 10:09 AM EDT | Special Marine Warning | TAE | 96 min | |
| Jun 16, 10:51 AM EDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Gulf, Holmes, Jackson, Walton and 1 more | 54 min |
| Jun 16, 11:24 AM EDT | Severe Thunderstorm Warning | TAE | Franklin, Gadsden, Gulf, Leon, Liberty, Wakulla | 66 min |
| Jun 16, 11:35 AM EDT | Special Marine Warning | TAE | 85 min | |
| Jun 16, 11:39 AM EDT | Special Weather Statement | TAE | Bay, Calhoun, Jackson | 36 min |
| Jun 16, 11:43 AM EDT | Rip Current Statement | TAE | Bay, Franklin, Gulf, Walton | 56 hr |
| Jun 16, 12:08 PM EDT | Special Weather Statement | TAE | Bay, Calhoun, Jackson | 37 min |
| Jun 16, 12:25 PM EDT | Severe Thunderstorm Warning | TAE | Franklin, Jefferson, Leon, Taylor, Wakulla | 38 min |
| Jun 16, 12:28 PM EDT | Special Weather Statement | TAE | Gadsden, Gulf, Liberty | 32 min |
| Jun 16, 12:51 PM EDT | Special Marine Warning | TAE | 84 min | |
| Jun 16, 12:54 PM EDT | Severe Thunderstorm Warning | TAE | Jefferson, Taylor | 51 min |
| Jun 16, 12:59 PM EDT | Special Weather Statement | TAE | Franklin, Gadsden, Gulf, Leon, Liberty | 31 min |
| Jun 16, 1:09 PM EDT | Special Weather Statement | TAE | Madison | 36 min |
| Jun 16, 1:22 PM EDT | Severe Thunderstorm Warning | TAE | Dixie, Lafayette | 53 min |
| Jun 16, 1:34 PM EDT | Special Weather Statement | TAE | Franklin, Jefferson, Wakulla | 26 min |
| Jun 16, 1:43 PM EDT | Special Weather Statement | TAE | Madison, Taylor | 32 min |
| Jun 16, 2:01 PM EDT | Special Weather Statement | TAE | Franklin, Gulf, Jefferson, Leon, Liberty, Madison and 2 more | 59 min |
| Jun 16, 2:10 PM EDT | Special Marine Warning | TAE | 103 min | |
| Jun 16, 2:16 PM EDT | Special Weather Statement | TAE | Dixie, Lafayette | 59 min |
Nearby
Tornado Warnings in Florida, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.